MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F180NRe HF 12/CS 1.7SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

OGDEN MANUFACTURING PLANT OPTIFLUX F180NRe HF 12/CS 1.7SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 0500318E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s registered nurse (rn) reported that an external dialyzer blood leak occurred with one hour remaining in a patient¿s hemodialysis (hd) treatment.The patient¿s estimated blood loss (ebl) is 10ml.The leak originated from the arterial port of the dialyzer.The complaint device is not available to be returned to the manufacturer for evaluation.Two photos have been provided.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Event or Problem Description
A user facility¿s registered nurse (rn) reported that an external dialyzer blood leak occurred with one hour remaining in a patient¿s hemodialysis (hd) treatment.The machine, a fme 2008t machine, did not alarm but was not expected to.A fme bloodline and dialyzer were in use.The leak originated from the arterial connection between the bloodline and dialyzer.It is unclear if the cause of the blood leak was a dialyzer or bloodline malfunction.The patient¿s estimated blood loss (ebl) was approximately 10ml.The patient did not continue treatment after the incident because they only had 45 minutes remaining.There was no patient injury or medical intervention required due to the reported event.The complaint device is not available to be returned to the manufacturer for evaluation.Two photos have been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.However, two photographs were provided by the customer.Both photographs showed the dialyzer connected to the machine (from different views) and the arterial bloodline attached to the dialyzer blood port.There was blood leaking from the connection between the bloodline and the dialyzer blood port onto the header cap and down the side of the housing external to the dialyzer.There was no visible damage on the blood port.A specific cause of the leak was not visible in the photograph.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint was able to confirm the reported event based on the provided photographs.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program, in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.

Brand Name
OPTIFLUX F180NRe HF 12/CS 1.7SA EBEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50789220
Report Number0001713747-2026-00346
Device Sequence Number9569990
Product Code KDI
UDI-Device Identifier00840861100156
UDI-Public00840861100156
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500318E
Device Lot Number26EU07033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/16/2026
09/27/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/17/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FME Bloodlines; FME Hemodialysis Machine
Patient SexMale
Patient Weight178 LB